American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] William B. Johnson, Tomasz Kania and Gideon Schechtman. Closed ideals of operators on and complemented subspaces of Banach spaces of functions with countable support. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] David P. Blecher. Generalization of $C^*$-algebra methods via real positivity for operator and Banach algebras. Contemporary Mathematics 671 (2016) 35-67.
Book volume table of contents   
View Article: PDF

[3] Denny H. Leung. Ideals of operators on $(\oplus\ell^\infty(n))_{\ell^1}$. Proc. Amer. Math. Soc. 143 (2015) 3047-3053.
Abstract, references, and article information   
View Article: PDF

[4] Tomasz Kania and Niels Jakob Laustsen. Operators on two Banach spaces of continuous functions on locally compact spaces of ordinals. Proc. Amer. Math. Soc. 143 (2015) 2585-2596.
Abstract, references, and article information   
View Article: PDF

[5] Martin Mathieu and Ahmed R. Sourour. Spectral isometries on non-simple \textsl{C*}-algebras. Proc. Amer. Math. Soc. 142 (2014) 129-135.
Abstract, references, and article information   
View Article: PDF

[6] M. Filali and M. Sangani Monfared. Finite-dimensional left ideals in the duals of introverted spaces. Proc. Amer. Math. Soc. 139 (2011) 3645-3656. MR 2813394.
Abstract, references, and article information   
View Article: PDF

[7] R. M. Brits. A correction to ``Adjugates in Banach algebras''. Proc. Amer. Math. Soc. 138 (2010) 3021-3024. MR 2644913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ben Mathes. Substrictly cyclic operators. Proc. Amer. Math. Soc. 137 (2009) 3757-3762. MR 2529884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lai-Jiu Lin, Ngai-Ching Wong and Zenn-Tsuen Yu. Continuous selections and fixed points of multi-valued mappings on noncompact or nonmetrizable spaces. Proc. Amer. Math. Soc. 133 (2005) 3421-3427. MR 2161168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David P. Blecher and Masayoshi Kaneda. The ideal envelope of an operator algebra. Proc. Amer. Math. Soc. 132 (2004) 2103-2113. MR 2053983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Matej Bresar, Ajda Fosner and Peter Semrl. A note on invertibility preservers on Banach algebras. Proc. Amer. Math. Soc. 131 (2003) 3833-3837. MR 1999931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yong Zhang. Weak amenability of module extensions of Banach algebras. Trans. Amer. Math. Soc. 354 (2002) 4131-4151. MR 1926868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Fangyan Lu. Jordan isomorphisms of nest algebras. Proc. Amer. Math. Soc. 131 (2003) 147-154. MR 1929034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bertram Yood. The strong radical and finite-dimensional ideals. Proc. Amer. Math. Soc. 130 (2002) 139-143. MR 1855630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] P. G. Dixon. Non-closed sums of closed ideals in Banach algebras. Proc. Amer. Math. Soc. 128 (2000) 3647-3654. MR 1778282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jingbo Xia. Joint mean oscillation and local ideals in the Toeplitz algebra. Proc. Amer. Math. Soc. 128 (2000) 2033-2042. MR 1664395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yong Zhang. Nilpotent ideals in a class of Banach algebras. Proc. Amer. Math. Soc. 127 (1999) 3237-3242. MR 1605957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Miron Shpigel. The ideal structure of some analytic crossed products. Trans. Amer. Math. Soc. 351 (1999) 2515-2538. MR 1475694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jean B. Lasserre. A theorem of the alternative in Banach lattices. Proc. Amer. Math. Soc. 126 (1998) 189-194. MR 1452808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] L. C. Leinbach and Bertram Yood. Commutativity criteria for Banach $^*$-algebras. Proc. Amer. Math. Soc. 125 (1997) 2307-2312. MR 1389526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Bertram Yood. Banach algebras with non-Hausdorff structure spaces . Proc. Amer. Math. Soc. 123 (1995) 411-415. MR 1216828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Michael J. Meyer. Ideals of operators strictly singular on subspaces . Proc. Amer. Math. Soc. 122 (1994) 1121-1123. MR 1219729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Bertram Yood. Banach algebras which are not Wedderburnian . Proc. Amer. Math. Soc. 118 (1993) 1125-1130. MR 1150660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Bohdan J. Tomiuk. Multipliers on complemented Banach algebras . Proc. Amer. Math. Soc. 115 (1992) 397-404. MR 1116273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Pak Ken Wong. On dual Banach algebras . Proc. Amer. Math. Soc. 108 (1990) 899-904. MR 993761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jesús M. Domínguez. Non-Archimedean $C\sp {\#}(X)$ . Proc. Amer. Math. Soc. 97 (1986) 525-530. MR 840640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] G. A. Willis. Factorization in codimension two ideals of group algebras . Proc. Amer. Math. Soc. 89 (1983) 95-100. MR 706518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Taqdir Husain and Saleem Watson. Algebras with unconditional orthogonal bases . Proc. Amer. Math. Soc. 79 (1980) 539-545. MR 572297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jens Peter Reus Christensen. Codimension of some subspaces in a Fr\'echet algebra . Proc. Amer. Math. Soc. 57 (1976) 276-278. MR 0405107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] A. T. Dash. Joint spectrum in the Calkin algebra. Bull. Amer. Math. Soc. 81 (1975) 1083-1085. MR 0390800.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 35 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia